MathSciNet Relay Station
MathSciNet bibliographic data
MR367115 22E45
Fomin, A. I.; Šapovalov, N. N. A certain property of the characters of irreducible representations of real semisimple Lie groups. (Russian) Funkcional. Anal. i Priložen. 8 (1974), no. 3, 87–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement